Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Functions of substitution tilings as a Jacobian

Author: Yaar Solomon
Journal: Proc. Amer. Math. Soc. 141 (2013), 3853-3863
MSC (2010): Primary 46-XX, 51-XX
Published electronically: July 16, 2013
MathSciNet review: 3091774
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A tiling $ \tau $ of the Euclidean space gives rise to a function $ f_\tau $, which is constant $ 1/\left \vert{T}\right \vert$ on the interior of every tile $ T$. In this paper we give a local condition to know when $ f_\tau $, which is defined by a primitive substitution tiling of the Euclidean space, can be realized as a Jacobian of a biLipschitz homeomorphism of $ \mathbb{R}^d$. As an example we show that this condition holds for any star-shaped substitution tiling of $ \mathbb{R}^2$. In particular, the result holds for any Penrose tiling.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46-XX, 51-XX

Retrieve articles in all journals with MSC (2010): 46-XX, 51-XX

Additional Information

Yaar Solomon
Affiliation: Department of Mathematics, Ben-Gurion University of The Negev, Beer-Sheva, Israel

Received by editor(s): August 17, 2010
Received by editor(s) in revised form: January 12, 2012
Published electronically: July 16, 2013
Additional Notes: This research was supported by the Israel Science Foundation, grant No. 190/08
Communicated by: Michael Wolf
Article copyright: © Copyright 2013 American Mathematical Society